Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



General boundary value problems for elliptic partial differential equations

Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 65 (1959), 70-72
MathSciNet review: 0104910
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Shmuel Agmon, The coerciveness problem for integro-differential forms, Technical Note No. 5, The Hebrew University, Jerusalem, 1958. MR 132912
  • 2. Shmuel Agmon, Avron Douglis, and Louis Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math., to appear. MR 125307
  • 3. Nachman Aronszajn and A. N. Milgram, Differential operators on Riemannian manifolds, Rend. Circ. Mat. Palermo, vol. 2, Ser. 2, 1953, pp. 1-61. MR 64255
  • 4. F. E. Browder, On regularity properties of solutions of elliptic differential equations, Comm. Pure Appl. Math. vol. 9 (1956) pp. 351-361. MR 90740
  • 5. Lars Hörmander, On the regularity of the solutions of boundary problems, Acta Math. vol. 99 (1958) pp. 225-264. MR 131655
  • 6. P. D. Lax and A. N. Milgram, Parabolic equations, Contributions to The Theory of Partial Differential Equations, Annals of Mathematics Studies, no. 33, Princeton, 1954, pp. 167-190. MR 67317
  • 7. Louis Nirenberg, Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math. vol. 8 (1955) pp. 648-674. MR 75415
  • 8. Martin Schechter, Integral inequalities for partial differential operators and functions satisfying general boundary conditions, Comm. Pure Appl. Math. vol. 12 no. 1 (1959). MR 141879
  • 9. Martin Schechter, Solution of the Dirichlet problem for equations not necessarily strongly elliptic, Bull. Amer. Math. Soc. vol. 64 (1958) pp. 371-372. MR 171071

Additional Information


American Mathematical Society